# SDR R7MR33289

- Difficulty date: March 22, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N52281
- Make and model: Snias AS350B3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: SC5084
- Part serial: 495
- Condition: Stuck
- Location: Cyclic Stick
- Part time: 622 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVO CONTROL FRONT WITH LOCK, CYCLIC STICKS WITH FORE/AFT INPUTS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
